# SDR DHL2001747500

- Difficulty date: April 1, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, LEFT OTBD T/E MID FLAP, MID SPAR HAS CORROSION NEAR INBD END CLOSE OUT R/O.  CORROSION BEYOND LIMITS PER SRM 57-50-2 (EXFOLIATED).  REPAIR PER B727 SRM 51-40-4 FIG 1.  REMOVED DAMAGED SECTION OF 'T' EXTRUSION PER 51-40-4 & 51-30-2.  MATERIAL 2024-0 O.O71 PO 47255 PER INSTRUCTIONS.  FABRICATED REPAIR ANGLES PER 51-40-4 FROM 2024 0.071.  HEAT TREATED TO T4 PER CERTS, PO 90073.  RECEIVED NEW T-EXTRUSION BAC 1505-100450 2024T3511 PO 89384; IAW SRM 57-50-2 PG 10 & 11.  DRILLED REPAIR PARTS (T-EXTRUSION & (2 EA) ANGLES) PER SRM 51-40-4 FIG 1, OKAY TO ALODINE AND PRIME.  (REF N/R 1251-12-001697)
